SID.ir New Version

Paper Information

Journal:   ANNALS OF FUNCTIONAL ANALYSIS   2017 , Volume 8 , Number 2; Page(s) 240 To 247.
 
Paper: 

Some Operator Inequalities For Unitarily Invariant Norms

 
 
Author(s):  Zhao Jianguo*, Wu Junliang
 
* 
 
Abstract: 
Please click on PDF to view the abstract.
 
Keyword(s): ZHAN’S INEQUALITY, POSITIVE OPERATORS, UNITARILY INVARIANT NORMS, CAUCHY-SCHWARZ INEQUALITY
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

ZHAO, J., & WU, J. (2017). SOME OPERATOR INEQUALITIES FOR UNITARILY INVARIANT NORMS. ANNALS OF FUNCTIONAL ANALYSIS, 8(2), 240-247. https://www.sid.ir/en/journal/ViewPaper.aspx?id=572027



Vancouver: Copy

ZHAO JIANGUO, WU JUNLIANG. SOME OPERATOR INEQUALITIES FOR UNITARILY INVARIANT NORMS. ANNALS OF FUNCTIONAL ANALYSIS. 2017 [cited 2022May28];8(2):240-247. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=572027



IEEE: Copy

ZHAO, J., WU, J., 2017. SOME OPERATOR INEQUALITIES FOR UNITARILY INVARIANT NORMS. ANNALS OF FUNCTIONAL ANALYSIS, [online] 8(2), pp.240-247. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=572027.



 
  pdf-File
Yearly Visit 44
 
 
Latest on Blog
Enter SID Blog